A one-step 7-stage Hermite–Birkhoff–Taylor ODE solver of order 11
Saved in:
| Title: | A one-step 7-stage Hermite–Birkhoff–Taylor ODE solver of order 11 |
|---|---|
| Authors: | Nguyen-Ba, Truong1, trnguyen@uottawa.ca, Bozic, Vladan1, vladan.bozic@gmail.com, Kengne, Emmanuel1, ekengne6@yahoo.fr, Vaillancourt, Rémi, remi@uottawa.ca |
| Source: | Journal of Computational & Applied Mathematics; May2010, Vol. 234 Issue 1, p192-208, 17p |
| Database: | Applied Science & Technology Source |
| ISSN: | 03770427 |
|---|---|
| DOI: | 10.1016/j.cam.2009.12.015 |